# SDR ASAA0945314

- Difficulty date: April 10, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655090
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME 787 CORRODED BETWEEN STR 26R 27R.  REMOVED DAMAGED AREA, FABRICATED, TREATED, PRIMED, TOP COATED AND INSTALLED SHEAR TIE FRAME REPAIR IAW B737 400 SRM 53 00 07.
